Formal Study of Functional Orbits in Finite Domains

J-F. Dufourd

Theoretical Computer Science , Volume 564 , page 63-88 - 2015
Additionnal material

International journal Formal Study of Functional Orbits in Finite Domains, Theoretical Computer Science, Elsevier ( IF : 0.747 ), pages 63-88, Volume 564, janvier 2015, doi:10.1016/j.tcs.2014.10.041 Research team : IGG

@Article{2-Dufo15,
 author = {Dufourd, J-F.},
 title = {Formal Study of Functional Orbits in Finite Domains},
 journal = {Theoretical Computer Science},
 volume = {564},
 pages = {63-88},
 month = {Jan},
 year = {2015},
 doi = {10.1016/j.tcs.2014.10.041},
 x-international-audience = {Yes},
 x-language = {EN},
 url = {http://icube-publis.unistra.fr/2-Dufo15}
}

See publications of the same authors